# SDR SWAA2015081842923

- Difficulty date: August 7, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 70,959 hours, 58,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR CUT OUT IN FUSELAGE FRAME CRACKED AT BS 492, IN FRAME WEB AT INBD TOP CORNER OF NR 5 DOOR STOP MOUNT AREA.  R & R FRAME IAW ACO & DWG.
